MAUDE Adverse Event Report: ZIMMER DENTAL XFR HEX DIRECT SCR-V 3.5M M NECK 4.5MM IMP; DENTAL IMPLANT

ZIMMER DENTAL XFR HEX DIRECT SCR-V 3.5M M NECK 4.5MM IMP; DENTAL IMPLANT
Model Number DHT3/4
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier, age and date of birth.Gender, patient weight unknown / not provided.Date of event unknown / not provided.Pma/510(k) number unknown / not provided.
 
Event or Problem Description
It was reported that clinician indicated implant box was empty, it had only product information inside.No other product available in the dr.Office.Clinician was unable to finish the procedure as the box was empty.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data, additional information and device evaluation.The following sections are being reported: h6: component code was updated/corrected: 4747.H6: type of investigation codes were added: 4109, 4110, 4111, 4114 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67.The xfr hex direct scr-v 3.5m m neck 4.5mm imp (dht3/4) and packaging were not returned, therefore, visual evaluation of the product could not be performed.The investigation was performed using applicable instructions for use and risk files to address reported event.Dhr review for the lot (2019040794) revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.The dhr was further reviewed to verify the packaging process.No malfunction or nonconformance was identified.Complaint history review was performed for the reported lot number (2019040794) for similar events (complaint category keyword: packaging: incorrect component quantity, packaging other) and no other complaint was identified.November post market trending was reviewed and there were no actionable events or corrective actions for the reported event or products.Therefore, based on the available information, device malfunction and the reported event could not be verified since the condition of the products/packaging as received by the customer was unknown/non-verifiable.
 
Event or Problem Description
No additional event information at the time of this report.

Brand Name
XFR HEX DIRECT SCR-V 3.5M M NECK 4.5MM IMP
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12310063
Report Number0002023141-2021-02093
Device Sequence Number4860372
Product Code NDP
UDI-Device Identifier00889024014589
UDI-Public(01)00889024014589(17)240412(10)2019040794
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2024
Device Model NumberDHT3/4
Device Catalogue NumberDHT3/4
Device Lot Number2019040794
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose